# SDR 06FDEA1928

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT SEAL FRAME CORRODED.  FOUND CORROSION ON SEAL FRAME TO BE OUT OF LIMITS.  REMOVED AND REPLACED LT AFT EMERGENCY EXIT HATCH PER MM 52-21-000-5.
